intense ringing or buzzing in my head. Has anyone had this and if so how long does it last?
Quit xanax cold turkey 1/10/12 took 1 mg a day for 4 years at bedtime. Having?
- 6 Apr 2012 by SS67
- 17 April 2018
Man you should not have quit cold turkey,now you are going to have rebound anxiety, insomnia,irritated mood and with you being on them that long maybe even seizures. You need to get back to your dr and get weined off the right way. Im not trying to scare you but its dangerous to do what your doing without help. If you cant afford the doc go to the e. R. And tell them whats going on they will usually help you in dire situations like that.
I agree with subb,you should really taper off xanax especially when on them for such a long period of time,along with the rebound anxiety and long list of withdrawl effects you may suffer,seizures are also added to the list and those can be fatal. Many on here have experienced bad episodes while coming off benzo's and doing cold turkey is very dangerous.
Please take the advice and see your doc or local er for help in coming off xanax carefully!!
Take care and best wishes to you
Xanax(benzos) and alcohol are the 2 main drugs that YOU CAN DIE from quitting w/o medical assistance. I have been on a very high dose of it for 6 years and recently my doctor got his license suspended leaving me with no doctor( I'M also on suboxone) I tried to just quit and had seizures... I've now found a doctor that is taking me down 1/4 mg a month... you know you're body and it's hard to judge another's symptoms I'M NOT A DOCTOR but benzo w/d can last up to a few months... the buzzing in my head is THE FIRST of many more symptoms to come. Why did u decide to stop taking it??? Just curious.
i stop taking xanax in march after 12 years, the ringing and buzzing in my ear ran me crazy, so i put ear plugs in my ear and it stop for awhile and then came back, this is july so i would say it will last for three months, mean while when the buzzing comes focus on something else or put on some relaxing music.
Im currently going through withdrawls, from a high does of 4 mg a day for the last 6 years, to cold turkey nada..someone stole my script and ive been puking and my head feels like its giving birth
... when do you know its an emergency
For about two years I've been taking both Xanax and Klonopin. Initially, I was taking 2mg four times a day. A VERY high dose. After I ended up on the county's health insurance, the doctor tapered me down to 2mg a day and switched me to klonopin. I abused my script, however, and since klonopins have such a long half-life, I took 6mg every two days. I skipped doses just so my rx wasn't early. Two months ago, I binged hard... going doctor shopping... going through 60 1mg Xanax in 3 days. When I quit cold turkey, I felt like HELL!! I had three seizures, each time waking up on the cold floor in my guest house, all alone. I'm not certain, but I'm pretty sure I hit my head pretty hard, and I'd throw up each time. Every seizure was accompied by intense disturbing visuals. In fact, I felt like I was on mushrooms for a good 48 hours and nothing felt real. I wondered if I had brain damage. I cried to my parents, who didn't believe me and laughed in my face.
My mom later told me she laughed because she didn't understand the seriousness of the situation. She didn't think the withdrawals were a big deal. My pops is a pharmacist, do he understood, but had recently divorced my mom and moved out. So his ass wasn't really home to help. 5 days into my withdrawal, I saw my doctor and she prescribed me propranolol for my heart and seroquel to help me sleep. I'm very surprised she continued to let me detox cold turkey. My blood pressure was like 200/100. Right now I feel fantastic. I'm full of hope and energy. It's amazing how motivated I am to stay clean, especially after I beat the odds (at least so far... knock on wood). Looking back, I would NEVER quit benzos cold turkey again. You CAN die. It would have been nice to have professionals around to help.
You have had many answers here, but most were on a really high dose of xanax. Since your dose was fairly low & you haven't complained of any other symptom, I think you are ok, & I wouldn't worry about a siezure or anything. I find it interesteing that you are having ringing in your ears as that is actually a symptom of taking xanax. I take it also at bedtime to get to sleep, & have horrible ringing in my ear that I am actually deaf in...
I was originally prescribed 0.5 mg Xanax to take 30 min before bed to help me fall asleep. It was originally supposed to be for only a week or two, but I ended up taking it almost every night for roughly 8 months. The few nights I missed, I was not able to sleep at all. Four nights ago, however, I ran out of pills, and decided to give it another go. It has been 4 nights so far without Xanax (after having quit cold turkey), and I'm feeling better. I'm glad I'm not on the drug anymore. I do not have withdrawal symptoms, and I have been able to sleep. I didn't sleep well before taking xanax, so my sleep now is comparable to the sleep I got before taking the drug.
After researching Xanax in more detail, there may be other unknown effects of this CNS depressant. I absolutely did not want to be on the drug long term, and so I am not going to be taking another Xanax. Instead of using Xanax, I use a 5mg Melatonin pill every night. It is a much safer alternative.
I wish you all the best in coming off of Xanax.
Yes have ringing in my ear
I been taking 1mg xzanx to go sleep four years now ,should I go to medical detoxs to come off ?
Hello i had anyone's help please I have been forced to stop alprazolam becuse I ran out and can't get an appointment for my priscrition for a week and its been 6 days now of living hell was on 0.5mg miday and half of that at night time , I was taking it like this for 6 months I also take paroxetine 20my in the morning,, I suffer from depression ,but mainly bad social anxiety and panic attacks,,, i really need your help and advice ,,, i feel so bad everyday i have very bad anxiety and I'm not feeling myself or acting like myself , and feel the withdrawals symptoms I don't know how much longer I can take this , paranoia anxiety scared and much more at work and everywhere to be honest ,,, how long will this withdrawal take its been 6 days now, this is my first time ever writing on a fourn I'm in that much of need of help ,
I'm unable to think clearly and becuse I'm so uncontrollably anxious outside and around people it's causing me to act different and I am aware of it which make it worse and my days have been long and draining but I do my best to stay strong but and up falling ,,, sorry for going on ,,, how long will it take for me to be somwhat stable from this withdrawal
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Mar 2011 • 3 answers
Updated 14 Aug 2016 • 3 answers
Updated 13 Nov 2012 • 6 answers
Updated 5 Dec 2012 • 1 answer
Updated 8 Jul 2013 • 3 answers